Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
158 Doctors are Online

Weakness, numbness in right arm, tongue is getting shorter. Causes?

hello doc , i just want to ask about the condition of my father. few years ago his right hand become weak and numb then few years past his left hand got the same symptoms and rapidly affect his right leg then its left leg and his tongue get a little shorter. he feels very weak but his eating regularly with his vitamins .. my father age is 68 years old.. hope you can give me some insight about whats happening to my father.. thank you so much..
Asked On : Mon, 28 Jan 2013
Answers:  1 Views:  41
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
General & Family Physician 's  Response
Hi welcome to Health care magic forum, At this age these symptoms suggest ischemia of some areas of the brain, probably the process started from the lower part of the brain so the weakness started in the hands first so the weakness started in the arms first, as the center controlling the upper part of the body lies in the lower part of the brain , and vice versa.
He needs to be examined by the neurologist for confermation of the disease . He needs to have M.R.I, along with other routine tests for confarmation of the condition.
Besides i advise you to follow some diet recommendations as give him more of green leafy vegetables, pulses, sprouts, egg, milk, meat, fruits and juices, to provide iron, proteins, vitamins, minerals,trace elements, and anti oxidants in a natural way.
Wishing for a quick recovery and thanks for calling.
Answered: Thu, 14 Feb 2013
I find this answer helpful

1 Doctor agrees with this answer

Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor